Approximation par des fonctions holomorphes à croissance contrôlée.

Título original Approximation par des fonctions holomorphes à croissance contrôlée.
Título inglés Approximation through holomorphic functions of controlled growth.
Título español Aproximación por funciones holomorfas con crecimiento controlado.
Autor/es Charpentier, Philippe ; Dupain, Yves ; Mounkaila, Modi
Organización Cent. Rech. Mat. (CeReMab) Univ. Bordeaux, Burdeos, Francia;Univ. Niamey, Niamey, Níger
Revista 0214-1493
Publicación 1994, 38 (2): 269-298, 8 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Let Ω be a bounded pseudo-convex domain in Cn with a C boundary, and let S be the set of strictly pseudo-convex points of ∂Ω. In this paper, we study the asymptotic behaviour of holomorphic functions along normals arising from points of S. We extend results obtained by M. Ortel and W. Schneider in the unit disc and those of A. Iordan and Y. Dupain in the unit ball of Cn. We establish the existence of holomorphic functions of given growth having a "prescribed behaviour" in almost all normals arising from points of S.
Clasificación UNESCO 120211
Palabras clave español Funciones analíticas ; Funciones holomorfas ; Bola unidad ; Dominios pseudoconvexos
Código MathReviews MR1316628
Icono pdf Acceso al artículo completo